# SDR UPS07449149

- Difficulty date: January 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2140 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2140 STR 25-26L FRAME FOUND CRACK.  CRACK LENGTH .5 INCH.  M/D BS 2140 BEWTEEN STR 25-26L FRAME REPAIRED AS PER RS R53-62-35726.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-62-35726 AND UPS EO B747-5310-26041.
